# SDR CA010704011

- Difficulty date: June 27, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7120 · Engine Mount Section
- Part: Beam
- Condition: Cracked
- Location: Engine Support
- Component: Engine Support, Ge, CF343B1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)  CRACKS WERE FOUND DURING ENGINE SUPPORT BEAM INSPECTION, AS PER SB601R-53-059.
